www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Van Daele, A

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 4 of 4
TitleTypeIssue Date
Quasitriangular (G-cograded) multiplier Hopf algebras
JOURNAL OF ALGEBRA, 289(2). p. 484-514
Journal Contribution2005
Semi-invariants of actions of multiplier Hopf algebras
COMMUNICATIONS IN ALGEBRA, 28(4). p. 1701-1716
Journal Contribution2000
The Drinfel'd double of multiplier Hopf algebras
JOURNAL OF ALGEBRA, 272(1). p. 273-291
Journal Contribution2004
The Drinfel'd double versus the Heisenberg double for an algebraic quantum group
JOURNAL OF PURE AND APPLIED ALGEBRA, 190(1-3). p. 59-84
Journal Contribution2004
Showing results 1 to 4 of 4